# SDR USAA920081189

- Difficulty date: June 1, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - NR 6109944 - INTERCOSTAL UPPER ANGLE CRACKED B/S 660 TO 680, W/L 208.1, BL 0 (HFEC VERIFIED). REPLACED INTERCOSTAL UPPER ANGLE B/S 660 TO 680, W/L 208.1, BL 0 IAW SRM 51-40-02-0G. (K)
